Repositorio de producción científica de la Universidad de Sevilla

Boundary controllability of parabolic coupled equations

Opened Access Boundary controllability of parabolic coupled equations

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Fernández Cara, Enrique
González Burgos, Manuel
Teresa de Oteyza, María de la Luz de
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2010-10-01
Publicado en: Journal of Functional Analysis, 259 (7), 1720-1758.
Tipo de documento: Artículo
Resumen: This paper is concerned with the boundary controllability of non-scalar linear parabolic systems. More precisely, two coupled one-dimensional parabolic equations are considered. We show that, in this framework, boundary controllability is not equivalent and is more complex than distributed controllability. In our main result, we provide necessary and sufficient conditions for the null controllability.
Cita: Fernández Cara, E., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2010). Boundary controllability of parabolic coupled equations. Journal of Functional Analysis, 259 (7), 1720-1758.
Tamaño: 415.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41490

DOI: http://dx.doi.org/10.1016/j.jfa.2010.06.003

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones